MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 01-PA-65-45
Medical Device Problem Codes Break (1069); Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Our oem distribution rep stated "xtant medical has received a product complaint from the streamline tl spinal fixation system, in which it was reported that two pedicle screw implants (01-pa-65-45, lots: 381268 and 380862) were identified as broken, which required a revision procedure.Xtant medical has initiated complaint: (b)(4) on the issue.Below is relevant information provided by the complaint source, please let me know if you have any questions or concerns, appreciate the assistance.Commentary provided: patient was implanted on (b)(6) 2023, on (b)(6) 2023, patient came in and reports 95% improved and was pleased with surgery result.On approximately on (b)(6) 2024, a strange squeaking noise began.On (b)(6) 2024, ct scan shows vertical nondisplaced fractures through the bilateral s1 pedicle screws at both osseous entry points.Index procedure performed on (b)(6) 2023.Revision procedure performed on (b)(6) 2024".
 
Additional Manufacturer Narrative
Device was not returned to resolve surgical for inspection.Multiple attempts were made to gather data from the rep.No additional information or confirmation has been given that this is a pioneer surgical technologies manufactured part.The following sections of this report have been left blank due to the information being unavailable or non-applicable.

Brand Name
PIONEER SURGICAL TECHNOLOGY STREAMLINE TL
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette
Manufacturer Contact
lyndsey rivord
375 river park circle
marquette 
MDR Report Key18860013
Report Number1833824-2024-00031
Device Sequence Number8239756
Product Code NKB
UDI-Device Identifier00846468005658
UDI-Public(01)00846468005658(10)381268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-PA-65-45
Device Lot Number381268
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown